Adaptive multiresolution schemes for reaction-diffusion systems

Mostafa Bendahmane, Raimund Büger, Ricardo Ruiz Baier, Kai Schneider

Research output: Chapter in Book/Report/Conference proceedingConference PaperOther

Abstract

This note outlines a fully adaptive multiresolution scheme with local time stepping for the efficient numerical solution of (possibly degenerate) reaction–diffusion systems. A new numerical example showing Turing–type pattern formation is presented.
Original languageEnglish
Title of host publicationProceedings in Applied Mathematics and Mechanics
Subtitle of host publicationSpecial Issue: 79th Annual Meeting of the International Association of Applied Mathematics and Mechanics (GAMM)
Place of PublicationGermany
PublisherWiley-VCH Verlag GmbH & Co. KGaA
Pages10969-10970
Number of pages2
Volume8
DOIs
Publication statusPublished - 2008
Externally publishedYes

Cite this

Bendahmane, M., Büger, R., Ruiz Baier, R., & Schneider, K. (2008). Adaptive multiresolution schemes for reaction-diffusion systems. In Proceedings in Applied Mathematics and Mechanics: Special Issue: 79th Annual Meeting of the International Association of Applied Mathematics and Mechanics (GAMM) (Vol. 8, pp. 10969-10970). Wiley-VCH Verlag GmbH & Co. KGaA. https://doi.org/10.1002/pamm.200810969